MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - MEXICO DIALYSIS.DURAMAX.CATHETER.; CATHETER, HEMODIALYSIS, IMPLANTED

MERIT MEDICAL SYSTEMS INC - MEXICO DIALYSIS.DURAMAX.CATHETER.; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number H787103028045/A
Medical Device Problem Codes Difficult to Remove (1528); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the.
 
Event or Problem Description
The customer reports during placement of a dialysis catheter in patients ij, the access peelaway sheath in the kit did peelaway as intended.No injury tor report.
 
Additional Manufacturer Narrative
B5 added additional information g2 added "health professional" h6 changed conclusion code from 67 to 11 h11 corrected the suspect medical device was not returned for evaluation.Therefore, the complaint could not be confirmed and the root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The customer reports that during placement, the sheath wouldn't break apart evenly.Tools were used to dissect the remaining peel away sheath when it broke unevenly.There was no reported patient injury.

Brand Name
DIALYSIS.DURAMAX.CATHETER.
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - MEXICO
8830 siempre viva rd #100
san diego CA 92104
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - MEXICO
8830 siempre viva rd #100
san diego CA 92104
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21578793
Report Number3011642792-2025-00018
Device Sequence Number9217905
Product Code MSD
UDI-Device Identifier00884450786161
UDI-Public884450786161
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH787103028045/A
Device Lot NumberI3072554
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale